# SDR QXEA0001637

- Difficulty date: May 27, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,528 hours, 37,236 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Debonded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- RIGHT HAND AILERON TAB HAS 1 MINOR DISBOND 1 FOOT FROM INBOARD END OF TOP SKIN AND 2 MINOR DENTS ON TOP SKIN.  REPAIRED IAW FOKKER SRM 51-70-03 PAGE 22.
